# SDR CA110214021

- Difficulty date: February 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,569 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C8187B
- Condition: Failed
- Location: Aux Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX FUEL PUMP FAILED TO PRIME AND CIRCUIT BREAKER POPPED.  REPLACED AUX FUEL PUMP.
